# SDR AALA20010171

- Difficulty date: January 30, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 5544822
- Condition: Leaking
- Location: Acm Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 862 - EN ROUTE ORD-EWR, SHORTLY AFTER TAKEOFF DETECTED ELECTRICAL SMELL IN CABIN.  FLIGHT ATTENDANT REPORTED SEEING SMOKE AT AFT CABIN.  RETURNED ORD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED HYDRAULIC LINE.  REPLACED COALESCER BAGS.  PERFORMED PACK BURNOUT PER THE MM.  NO SMELL OR SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
